# SDR FDEA201212264377

- Difficulty date: December 26, 2012
- Submitted: January 7, 2013
- Operation: Air carrier
- Aircraft: N596FE
- Make and model: Doug MD-11F
- Aircraft serial: 48554
- Aircraft time: 70,460 hours, 13,068 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB74024
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING ACCESS PANEL CUTOUT FOUND CRACKED DURING OPEN-HOLE HIGH FREQUENCY EDDY CURRENT INSPECTION BETWEEN XORS 683.4 AND 713.6.  REPAIR CARRIED OUT IAW SRM 57-20-02, REPAIR 5, FIG 201, REV 51. REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 116.
